# SDR 02FDEA00385

- Difficulty date: June 11, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 65,414 hours, 40,278 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 65249203
- Part serial: D00109
- Condition: Faulty
- Location: Fire Protection
- Part time: 4,000 hours, 3,401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL330 WHEN POWER WAS REDUCED TO DESCEND, LOWER AFT BODY OVERHEAT LIGHT FLICKERED THEN CAME ON STEADY.  COMPLIED WITH RED TAB PROCEDURES, LIGHT WENT OUT.  SYSTEM TEST SATISFACTORY.  MONITORED FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED FIRE DETECTION UNIT PER M/M 26-14-00-5, OPS CHECK NORMAL.  A/C OK TO CONTINUE SERVICE.
